Farsifen

Farsifen

ibuprofen

Manufacturer:

Ifars
Concise Prescribing Info
Contents
Ibuprofen
Indications/Uses
Reduce fever & relief of mild to moderate pain eg, post-tooth extraction pain, post-op pain, headache, primary dysmenorrhea. Relief of bone, articular & non-articular rheumatism; muscle & musculoskeletal trauma.
Dosage/Direction for Use
Caplet Adult Inflammation & analgesic 400 mg. Analgesia 200-400 mg. Max: 2,400 mg daily. Childn 8-12 yr 200 mg, 3-7 yr 100 mg, 1-2 yr 50 mg. Doses to be taken 3-4 times daily. Susp Adult & childn >12 yr 10 mL or 200 mg. Childn 8-12 yr 10 mL, 3-7 yr 5 mL, 1-2 yr 2.5 mL. Doses to be taken 3-4 times daily.
Administration
Should be taken with food.
Contraindications
Hypersensitivity to ibuprofen & other NSAIDs. Patients w/ severe & active peptic ulcer, nasal polyp syndrome, angioedema. Patients in whom acetylsalicylic acid or other NSAIDs induce the symptoms of asthma, rhinits or urticaria. 3rd trimester of pregnancy.
Special Precautions
History of upper GI disease (peptic ulcer), impaired kidney function, heart failure, HTN, other diseases which cause body fluid retention, blood coagulation disorders, asthma, SLE. Concomitant use w/ acetosal or other ibuprofen-containing drugs, warfarin anticoagulants. Pregnancy & lactation. Childn <1 yr & <7 kg. Elderly.
Adverse Reactions
GI disturbances eg, nausea, vomiting, gastric pain, transient burning on the upper stomach, diarrhea, constipation, gastric bleeding, skin rash, bronchospasm, thrombocytopenia, lymphopenia, reduced visual acuity, edema. Indigestion, color blindness.
Drug Interactions
May increase blood lithium level. May reduce the effect of antihypertensive drugs. May increase gentamicin/aminoglycosides level in blood. Acetosal/aspirin, warfarin & other anticoagulants.
ATC Classification
M01AE01 - ibuprofen ; Belongs to the class of propionic acid derivatives of non-steroidal antiinflammatory and antirheumatic products.
Presentation/Packing
Form
Farsifen oral susp 100 mg/5 mL
Packing/Price
60 mL x 1's
Form
Farsifen FC caplet 400 mg
Packing/Price
10 × 10's (Rp60,480/boks)
Form
Farsifen FC caplet 200 mg
Packing/Price
10 × 10's (Rp37,488/boks)
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in